# SDR ASAA2022080639399

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,898 hours, 9,491 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Part number: UNKNOWN
- Condition: Inadequate
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPS IN SCRATCHPAD W/ MAPS FLAG ON FO'S MFD. GROUNDED - YES. #2 FMC NAV DATA FOUND OUT OF DATE. PERFORMED CROSS LOAD REF B737-900 AMM 34-61-00.
